# SDR SWIA202156554

- Difficulty date: February 27, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 37,320 hours, 34,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT, UPPER/FWD STOP-FITTING IS CRACKED    FILED CLOSED      REMOVED AND REPLACED PASSENGER DOOR CUTOUT UPPER FORWARD STOP FITTING REFERENCING APPLICABLE STEPS OF CRJ200 SRM 51-42-20.
